Ask an expert
Question

05 May

Uri-kleer for UTI and YAZ combination pill
Hi, I have been taking the 5-day course of uri-kleer and I was wondering if it lessens the effect of the combination pill. I have heard that some herbal medications might do that
Answer
Expert
GynaeDoc

09 May

Most herbal medications have not been tested against medications so the effects are unknown. Looking at the constituents - hibiscus and cranberry - these should not affect the Pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
28% - 9934 votes
No
72% - 25927 votes
Vote